# SDR SWAA2017022312062

- Difficulty date: February 4, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 42,024 hours, 24,412 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LEADING EDGE RIB CRACKED ON STA 95.96, ACCESS PANEL 341B.  R&R RIB IAW SRM AND DWG.
